# SDR AALA202303138785

- Difficulty date: March 9, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 66,369 hours, 32,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Damaged
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND INBOARD FLAP TRUNNION DAMAGED, MAINTENANCE REPLACED FLAP TRUNNION PER TASK CARD 26L00027003.
